Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 30, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 1, 2007, 4:49 PM EST for Taylor County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 4:49 PM EST (21:49 UTC)
- Expired
- Mar 1, 2007, 5:15 PM EST
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Taylor County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 5:20 PM EST | TSTM WND DMG | Rupert, GA | NUMEROUS TREES BLOWN DOWN NEAR HIGHWAYS 19 AND 90. |
| Mar 1, 5:25 PM EST | TSTM WND DMG | 3 Ne Rupert, GA | POSSIBLE TORNADO. HOME DAMAGED ON CROSSROAD SCHOOL ROAD WITH ONE PERSON TRAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 10:47 AM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 012150
SVRFFC
GAC269-012215-
/O.NEW.KFFC.SV.W.0030.070301T2149Z-070301T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAYLOR COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 515 PM EST
* AT 446 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL...
AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED FROM
WEST OF BUTLER TO SOUTHWEST OF BUTLER...MOVING NORTHEAST AT 40
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUPERT...WESLEY AND CARSONVILLE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3240 8432 3238 8435 3241 8436 3241 8438
3253 8445 3256 8439 3271 8433 3273 8427
3267 8419 3266 8409 3266 8409 3262 8406
3237 8425 3237 8430
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:36 PM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 1, 3:36 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 336 PM EST THU MAR 1 2007 .SHORT TERM...(TONIGHT-SATURDAY NIGHT) MUCH OF NORTH AND CENTRAL GEORGIA UNDER MODERATE TO HIGH RISK OF SEVERE STORMS THIS AFTERNOON/EVENING. DAMAGING WINDS AND LARGE HAIL CONTINUE TO BE THE MAIN THREAT WITH ISOLATED TORNADOES POSSIBLE MAINLY WEST SECTIONS OF STATE. MODELS SIMILAR WITH FRONT PUSHING ACROSS COUNTY WARNING AREA TONIGHT WITH PRECIPITATION ENDING FOR MUCH OF THE AREA BY MORNING...EXCEPT EXTREME SOUTHEAST PORTION WHERE SHOWERS MAY LINGER INTO MID MORNING. OTHERWISE LOOK FOR MOSTLY SUNNY SKIES AND NEAR NORMAL TEMPERATURES TO BE THE RULE FRIDAY. MODELS SHOW WEAK IMPULSE SKIRTING ACROSS TENNESSEE VALLEY REGION WITH COLD FRONT PUSHING ACROSS THE AREA FRIDAY NIGHT/SATURDAY. MAY SEE A FEW MORE CLOUDS ACROSS THE AREA...BUT DRY FORECAST LOOKS TO CONTINUE THROUGH THE END OF THE FORECAST PERIOD. NO DRASTIC COOLING INDICATED DURING THE PERIOD...WITH MODELS HOLDING TEMPERATURES NEAR NORMAL LEVELS FRIDAY AND SATURDAY. .LONG TERM... BROAD SURFACE HIGH BEGINS TO BUILD ACROSS THE SOUTHEAST U.S. SUNDAY...DOMINATING THE AREA INTO TUESDAY. LATEST GFS RUN SHOWS SURFACE HIGH SHIFTING OFF THE MID ATLANTIC COAST WEDNESDAY...AS A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT MOVES EAST FROM THE MISSISSIPPI RIVER VALLEY REGION. MOISTURE WITH THIS SYSTEM LIMITED AS IT APPROACHES AND THEN MOVES INTO NORTH GEORGIA LATE WEDNESDAY/WEDNESDAY NIGHT AND PLAN TO KEEP FORECAST DRY FOR NOW. COOL/BELOW NORMAL TEMPS SUNDAY...WARMING TO MORE NORMAL LEVELS MONDAY. EXTENDED PROGGS INDICATING READING BACK ABOVE NORMAL BY MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 45 61 39 65 36 / 100 0 10 10 10 ATLANTA 43 60 40 62 34 / 100 5 10 10 10 BLAIRSVILLE 37 57 32 59 29 / 90 5 10 10 10 CARTERSVILLE 39 64 33 63 31 / 90 0 10 10 10 COLUMBUS 50 68 41 68 39 / 100 5 10 10 20 GAINESVILLE 42 57 36 63 33 / 100 5 10 10 10 MACON 49 65 39 68 38 / 90 5 10 10 20 ROME 44 62 37 64 32 / 90 0 10 10 10 PEACHTREE CITY 42 61 33 64 32 / 100 5 10 10 10 VIDALIA 54 66 41 65 42 / 80 20 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49
Hazardous weather outlook, Mar 1, 1:45 PM EST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 145 PM EST THU MAR 1 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 145 PM EST THU MAR 1 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS WITH TORNADOES POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF NORTH AND CENTRAL GEORGIA. .SYNOPSIS... AN INTENSE SPRINGLIKE STORM SYSTEM...MARKED BY A DEEP UPPER AND SURFACE LOW...WILL MOVE RAPIDLY FROM THE MIDWEST TOWARD THE OHIO VALLEY BY EVENING. THE TRAILING COLD FRONT WILL MOVE INTO WEST GEORGIA EARLY THIS EVENING AND THROUGH THE REMAINDER OF THE STATE OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE TORNADIC THUNDERSTORMS WITH MUCH OF THE STATE COVERED BY A HIGH PROBABILITY OF SEVERE THUNDERSTORMS. IN ADDITION TO THE THREAT OF TORNADOES...DAMAGING WINDS OF 80 MPH OR GREATER AND LARGE HAIL OF 2.0 INCHES OR LARGER IS ALSO A POSSIBILITY. THE MOST LIKELY TIME WILL BE BETWEEN 3 PM AND 9 PM EST WITH THE THREAT MOVING FROM THE SOUTHWEST IN THE COLUMBUS AREA NORTHEASTWARD TOWARD ATLANTA AFTER 5 PM. .DISCUSSION... AN INTENSE AND NEGATIVELY TILTED UPPER LOW WILL MOVE RAPIDLY FROM THE MIDWEST TOWARD THE OHIO VALLEY TODAY. A DEEP SURFACE LOW WILL ACCOMPANY THE UPPER LOW WITH A TRAILING COLD THIS MORNING. THIS FRONT WILL MOVE EAST THROUGH GEORGIA BY FRIDAY MORNING. SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT ARE INCREASING RAPIDLY IN ASSOCIATION WITH WARM ADVECTION IN ADVANCE OF THE SYSTEM. AS THE DAY PROGRESSES...A STRONG LOW-LEVEL JET IS EXPECTED TO DEVELOP OVER THE AREA WITH INCREASING DIFFLUENCE ALOFT. HELICITY VALUES WILL INCREASE TO 400 TO 500 BY AFTERNOON AS THE FRONT AND VERY FAVORABLE DEEP LAYER SHEAR MOVES INTO THE AREA. INSTABILITY INDICES ALSO INCREASE THIS AFTERNOON WITH CAPES EXPECTED NEAR 1000 AND LIFTED INDICES AROUND MINUS 1 TO MINUS 2. COMBINE ALL THIS WITH AFTERNOON TEMPERATURES IN THE 60S TO NEAR 70 AND DEWPOINTS IN THE 50S... SIGNIFICANT SEVERE THUNDERSTORMS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS...SHOULD CONSIDER ACTIVATION THIS AFTERNOON INTO THE EVENING HOURS.
In the hours before
Special weather statement, Mar 1, 1:29 PM EST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 129 PM EST THU MAR 1 2007 GAZ012-019-020-011900- 129 PM EST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN BARTOW...FLOYD AND GORDON COUNTIES UNTIL 200 PM EST... AT 128 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROME...MOVING NORTHEAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS BARTOW...FLOYD AND GORDON COUNTIES THROUGH 200 PM EST. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROME...PINSON...SHANNON... PLAINVILLE...OOSTANAULA...ADAIRSVILLE...FOLSOM...CALHOUN... FARMVILLE...BLACKWOOD...SONORAVILLE...REDBUD...OAKMAN AND RANGER. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 1, 1:37 PM EST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 137 PM EST THU MAR 1 2007 GAZ043-044-011900- 137 PM EST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN DOUGLAS AND FULTON COUNTIES UNTIL 200 PM EST... AT 136 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF HANNAH...MOVING NORTHEAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS EAST DOUGLAS AND SOUTHWEST FULTON COUNTIES THROUGH 200 PM EST. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HANNAH...CHAPEL HILL...SWEETWATER CREEK STATE PARK...LITHIA SPRINGS AND EAST POINT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 16
Special weather statement, Mar 1, 1:57 PM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 157 PM EST THU MAR 1 2007 GAZ033-044-045-011930- 157 PM EST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN DEKALB AND FULTON COUNTIES UNTIL 230 PM EST... AT 153 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EAST POINT...MOVING NORTHEAST AT 60 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS DEKALB AND FULTON COUNTIES THROUGH 230 PM EST. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EAST POINT...TURNER FIELD...ATLANTA... PIEDMONT PARK...GRANT PARK...DRUID HILLS...SCOTTDALE...SANDY SPRINGS...NORTH DECATUR...DECATUR...CLARKSTON...AVONDALE ESTATES... NORTH DRUID HILLS...NORTH ATLANTA AND CHAMBLEE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 1, 2:03 PM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 203 PM EST THU MAR 1 2007 GAZ102-011930- 203 PM EST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN STEWART COUNTY UNTIL 230 PM EST... AT 200 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF PROVIDENCE CANYON STATE PARK...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS STEWART COUNTY THROUGH 230 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PROVIDENCE CANYON STATE PARK...WESTVILLE AND LUMPKIN. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 16
Special weather statement, Mar 1, 2:17 PM EST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 217 PM EST THU MAR 1 2007 GAZ034-011945- 217 PM EST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN GWINNETT COUNTY UNTIL 245 PM EST... AT 215 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORCROSS...MOVING NORTHEAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS GWINNETT COUNTY THROUGH 245 PM EST. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORCROSS...LILBURN...BERKELEY LAKE...DULUTH... SUWANEE...LAWRENCEVILLE...SUGAR HILL...BUFORD AND REST HAVEN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 1, 2:22 PM EST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 222 PM EST THU MAR 1 2007 GAZ006>008-015-016-011945- 222 PM EST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN LUMPKIN...WHITE...GILMER...UNION AND FANNIN COUNTIES UNTIL 245 PM EST... AT 219 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SOUTHWEST OF CHERRY LOG TO NIMBLEWILL... MOVING NORTHEAST AT 60 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL... OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS LUMPKIN...WHITE...GILMER...UNION AND FANNIN COUNTIES THROUGH 245 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NIMBLEWILL...MARION...PISGAH...CHERRY LOG...BLUE RIDGE...SUCHES...PORTER SPRINGS...MARGRET...GADDISTOWN...DIAL... MORGANTON...VOGEL STATE PARK...HURST...DESOTO FALLS AND SAUTEE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:36 PM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 39 min |
| Mar 1, 4:13 PM EST | Severe Thunderstorm Warning | FFC | Marion, Schley, Webster | 32 min |
| Mar 1, 4:14 PM EST | Tornado Warning | FFC | Stewart | 31 min |
| Mar 1, 4:38 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 37 min |
| Mar 1, 4:54 PM EST | Tornado Warning | FFC | Taylor | 36 min |
| Mar 1, 5:00 PM EST | Tornado Warning | FFC | Marion | 30 min |
| Mar 1, 5:11 PM EST | Tornado Warning | FFC | Macon, Schley, Taylor | 34 min |
| Mar 1, 5:15 PM EST | Tornado Warning | FFC | Crawford | 30 min |
| Mar 1, 5:35 PM EST | Tornado Warning | FFC | Bibb | 25 min |
| Mar 1, 5:40 PM EST | Tornado Warning | FFC | Crawford, Peach | 35 min |
| Mar 1, 5:53 PM EST | Tornado Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Mar 1, 6:03 PM EST | Tornado Warning | FFC | Bibb | 42 min |
| Mar 1, 6:11 PM EST | Tornado Warning | FFC | Marion, Taylor | 49 min |
| Mar 1, 6:19 PM EST | Tornado Warning | FFC | Harris, Muscogee | 41 min |
| Mar 1, 6:20 PM EST | Tornado Warning | FFC | Jones | 40 min |
| Mar 1, 6:25 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Putnam | 35 min |
| Mar 1, 6:43 PM EST | Tornado Warning | FFC | Baldwin | 47 min |
| Mar 1, 6:54 PM EST | Severe Thunderstorm Warning | FFC | Talbot | 36 min |
| Mar 1, 6:57 PM EST | Tornado Warning | FFC | Jones | 18 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.